# SDR SWAA2023061558516

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 73,410 hours, 43,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD SERVICE DOOR (R1) SLIDE NEEDS TO BE REPACKED.<[01] RE SECURED FWD SERVICE DOOR SLIDE REF MT725-61-06
